MathSciNet Relay Station
MathSciNet bibliographic data
MR486314 22E30 (35H05 58G05)
Rockland, Charles Hypoellipticity on the Heisenberg group-representation-theoretic criteria. Trans. Amer. Math. Soc. 240 (1978), 1–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement